본문 바로가기
  • Home

Adverse Drug Reaction of Chinese Herbal Injection: Focusing on the Anaphylaxis Reaction

  • Journal of Korean Medicine Rehabilitation
  • Abbr : JKMR
  • 2020, 30(4), pp.133-142
  • DOI : 10.18325/jkmr.2020.30.4.133
  • Publisher : The Korean Academy Of Oriental Rehabilitation Medicine
  • Research Area : Medicine and Pharmacy > Korean Medicine
  • Received : September 8, 2020
  • Accepted : September 30, 2020
  • Published : October 31, 2020

Chang-woon Jeung 1 Sun-woo Jeon 2 Jo Hee Geun 1

1청연중앙연구소 주식회사
2청연중앙연구소

Accredited

ABSTRACT

Objectives Studies on Chinese herbal injections are increasing. But, its safety are still not well reported. We have reviewed the literature related to the safety of Chinese herbal injection, especially those related to anaphylaxis. Methods The PubMed database was used to select the literatures related to anaphylaxis in China and to study the quality control and safety of Chinese herbal injection. Results Chinese herbal injection is a major traditional medical treatment in China, but it is the cause of adverse drug reactions including anaphylaxis. In order to solve this problem, various proposals have been made to identify the pharmacological and chemical causes of major side effects and to use them safely clinically. In addition, various researches have been conducted from preclinical to postmarketing surveillance to secure the safety of Chinese herbal injection. Based on this, it was found that various efforts are needed to secure the safety of bee sting needles. Conclusion In order to secure the safety of chinese herbal injections, it is necessary to identify the main mechanism of action and the pharmacological components contributing to it, and to develop a standardized formulation based on this. In addition, institutional pharmacovigilance is required. (J Korean Med Rehabil 2020;30(4):133-142)

Citation status

* References for papers published after 2022 are currently being built.